# SDR DXTA2025012302073

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20651
- Aircraft time: 8,560 hours, 5,006 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: AFTER NORMAL LANDING AND TAXIING TO CUSTOMS RAMP, CUSTOMS AGENTS NOTICED SMOKE COMING FROM L MAINS.  I LOOKED AND ALSO SAW THE SMOKE AS WELL AS FLUID DRIPPING FROM L OUTBOARD BRAKE.  AS PRECAUTION, WE DECIDED TO GET TUGGED OVER TO RAMP ONLY TO FIND LEFT OUTBOARD BRAKE IS SEIZED. CORRECTIVE ACTION: RECONNECTED THE HYDRAULIC LINE TO THE BRAKE REF CL350 AMM 32-43-13. OPS CHECK GOOD.
